A Less Formal Approach to Kaluza-Klein Formalism
Aequationes mathematicae, Tome 2 (1969), pp. 207-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1969__2_182330,
author = {M.A. McKIERNAN},
title = {A {Less} {Formal} {Approach} to {Kaluza-Klein} {Formalism}},
journal = {Aequationes mathematicae},
pages = {207--226},
year = {1969},
volume = {2},
zbl = {0175.19402},
url = {http://geodesic.mathdoc.fr/item/AM2_1969__2_182330/}
}
M.A. McKIERNAN. A Less Formal Approach to Kaluza-Klein Formalism. Aequationes mathematicae, Tome 2 (1969), pp. 207-226. http://geodesic.mathdoc.fr/item/AM2_1969__2_182330/